Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from on and off cough. Took prednisolone and mucosolvan. Cough started again. Any alternate medicine?

I m suffering from cough that is off and on . I was prescribe factive prednisolone and mucosolvan I just finished my medication last April 18 2012 but then my cough started again last April 27 and till now I m not taking any medicine because I m already scared for any side effect of taking too many medicine please advice
Asked On : Mon, 7 May 2012
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
1. Cough was dry or productive by which we can get into the pathology of either upper or lower Respiratory tract infection.
2. It could be occur due to post nasal drip (sinusitis/rhinitis), gastro esophageal reflux disease (GERD), or Bronchial Asthma, or side effect of blood pressure medication?
3. history of night sweats,weight loss,fatigue, chest pain on breathing, abnormal breath sounds,or of any addiction?
4. was chest x-ray done by the attending physician?
5. Seek Chest Specialist professional help who will have an insight into your problem.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Homeopath Dr. Subhash Ponkiya's  Response

welcome to HCM,

reccuraant cold and coryza can be cured with proper homeopathic treatment.

prednisole and other allopathic medicina can give you short time relief and more side effects.

consult to good homeopath you will be free from this problem permanently
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor